# SDR HEEA085854

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101107
- Part serial: A44
- Condition: Misinstalled
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BEARINGS INSTALLED OPPOSITE OF WHAT THEY ARE SUPPOSED TO BE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
